# SDR 2003F00121

- Difficulty date: February 6, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N3796C
- Make and model: Cessna 402B
- Aircraft serial: 402B0803
- Aircraft time: 6,356 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Collapsed
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING, DURING ROLL OUT, THE RT MLG COLLAPSED. THE PILOT WAS INTERVIEWED AND STATED THAT HE HAD ALL THREE GREEN DOWN AND LOCKED INDICATION. UPON INVESTIGATION OF THE LANDING GEAR, ALL DAMAGE WAS LIMITED TO THE RETRACTION/EXTENSION LINKAGE, SPECIFICALLY THE SIDE BRACE BELLCRANK AND WHERE IT ATTACHES TO THE UPPER TRUNNION. NO EVIDENCE OF SIDE LOADING COULD BE FOUND. SINCE THE PILOT STATED THAT HE HAD GEAR SAFE INDICATION, NO CAUSE CAN BE DETERMINED FOR THE GEAR TO UNLOCK AND COLLAPSE.
